# SDR DHL2008752508

- Difficulty date: February 23, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6517327U3
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR INBD ATTACHING RIB (AT SLAT) CRACKED.  REMOVED RIB AND "U" CHANNEL FOUND CRACK IAW B727SRM 51-30-2 LOCATED, DRILLEDAND DEBURRED RIB P/N 65-17327U3 PO 7375239 IAW B727 SRM 51-30-5.  FABRICATED CHANNEL USING 2024-T3 .071 PO 9005922 DIM 6.5 INCH BY 3.5 INCH IAW BDW NR 65-17327 AND B727SRM51-20-01,51-20-2,51-30-5.  INSTALLED RIB AND CHANNEL IAW B727SRM 51-30-2 AT NR 1 SLAT ACTUATOR.
